# SDR 05FDEA02575

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N479
- Make and model: Boeing 727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN DAMAGED AFT OF SECTION 41 AROUND STRINGER 19 LT,   REMOVED DAMAGE FABRICATED REPAIR DOUBLER FILLER AND INSTALLED IAW SRM 53-30-3   FIG 24. PREP AND PAINTED AREA I.A.W. M/M 51-20-151-7. THIS IS A CLASS B REPAIR WITH AN INSPECTION THRESHOLD OF 45,000 CYCLES PER SRM 53-30-3 FIG 24
